# SDR AWXA960515

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 304-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7818 - DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND CORROSION ON FORWARD ENTRY DOOR MOPSILL, STATION 304-328, LBL 42.  REMOVED AND REPLACED FORWARD MOPSILL, STATION 304-328, LBL 42 PER SRM 51-10-02.  (M)
